Does PEP cause penis discharge?
Jul 31, 2008
Thanks and regards
Response from Dr. Frascino
PEP would not cause a penile discharge. I'd suggest you see your doctor and have this evaluated.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Tingling In Feet Mean I Have Hiv?
- Is Sore On Tongue A Sign Of AIDS?
- Swollen Lymph Nodes Could I Have Acute HIV Infection
- Dizziness After Anal Sex Without Condom Does It Mean I Have HIV
- Flu Symptoms After Sex With Hooker Condom Broke Worried I Have HIV
- Hairy Tongue After Fisting Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.